MathSciNet Relay Station
MathSciNet bibliographic data
MR2425691 (2009e:16033) 16G99 (05E15 18E30)
Baur, Karin; Marsh, Robert J. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008), no. 11, 5789–5803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement